# SDR YENA20150326064

- Difficulty date: March 26, 2015
- Submitted: April 1, 2015
- Operation: Air carrier
- Aircraft: N337JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000473
- Aircraft time: 10,445 hours, 6,665 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 12-13
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION FOUND AT THE FORWARD RT SIDE SILL RBL 37 BETWEEN FR 12-13.  BLENDED OUT CORROSION AND APPLIED ALODINE TO THE REWORKED AREA, AND EPOXY PRIMER IAW SRM PART II 51-23-05.  ACCOMPLISHED HFEC INSPECTION AT THE BLEND OUT AREA IAW E190 NDT PART 1 51-00-00-916-803 TO ENSURE NO CRACKS EXIST.  RESTORE TO THE ORIGINAL FINISH IAW SRM PART II 51-23-06 AND E15-284-01. THIS IS LEVEL 1 CORROSION.
